# SDR AALA202508125931

- Difficulty date: August 11, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 24,066 hours, 10,482 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN AND CLOSE. SEEMS TO GET CAUGHT ON A LOOSE BRACKET IN TOP CORNER. LUBRICATED FLIGHT DECK LOWER DOOR STOP. PER AMM 20-20-21.
